A CHARACTERIZATION OF σ-PRIME RINGS INVOLVING GENERALIZED DERIVATIONS

Authors

  • Wasim Ahmed Aligarh Muslim University
  • Md. Arshad Madni Aligarh Muslim University
  • Muzibur Rahman Mozumder Aligarh Muslim University
  • Abu Zaid Ansari Islamic University of Madinah

DOI:

https://doi.org/10.22199/issn.0717-6279-6412

Keywords:

σ-prime ring, derivation, involution, generalized derivation

Abstract

This paper’s major goal is to work on commutativity of σ-prime rings
with second kind involution σ, involving generalized derivation satisfy the
certain differential identities. Finally, we provide some examples to demonstrate
that the conditions assumed in our results are not unnecessary

References

S. Ali and N. A. Dar, “On ∗-centralizing mappings in rings with involution”,

Georgian Math. J. vol. 1, pp. 25-28, 2014.

A. Alahmadi, H. Alhazmi, S. Ali, and A. N. Khan,“Additive maps on prime

and semiprime rings with involution”, Hacet. J. Math. Stat vol. 49, no. 3, pp.

-1133, 2020.

M. Ashraf, and M. A. Siddeeque, “Posner’s first theorem for *-ideals in prime

rings with involution” Kyungpook Math. J. vol. 56, pp. 343-347, 2016.

M. N. Daif, “Commutativity results for semiprime rings with derivation, Int.

J. Math. Math. Sci vol.21, no. 3, pp. 471-474, 1998.

I. N. Herstein, “Rings with involution”, University of Chicago Press, Chicago,

M. S. Khan, S. Ali, and A. Khan, “On ∗-ideals and derivations in prime rings

with involution”, The Aligarh Bull. Math. vol. 37, no. 2, pp. 59-70, 2018.

C. Lanski, “Differential identities, Lie ideals, and Posner’s theorems”, Pacific

J. Math. vol.134, no. 2, pp. 275-297, 1988.

P. H Lee, and T. K. Lee, “On derivations of prime rings”, Chines J. Math.

vol. 9, no. 2, pp. 107-110, 1981.

B. Nejjar, A. Kacha, A. Mamouni, and L. Oukhtite, “Commutativity theorems

in rings with involution”, Comm. Algebra vol. 45, no. 2, pp. 698-708,

L. Oukhtite, and O. Ait Zemzami, “A study of differential prime rings with

involution”, Georgian Math. J. vol. 28, no. 1, pp. 133-139, 2021.

J. H. Mayne, “Centralizing mappings of prime rings”, Canad. Math. Bull.

vol. 27, pp. 122-126, 1984.

M. A. Idrissi, A. Mamouni, and L. Oukhtite, ”On generalized derivations

and commutativity of prime rings with involution”, De Gruyter , pp. 91-100,

L. Oukhtite, A. Mamouni, “Generalized derivations centralizing on Jordan

ideals of rings with involution”, Turkish J. Math. vol. 38, pp. 225-232, 2014.

E. C. Posner, “Derivations in prime rings”, Proc. Amer. Math. Soc. vol. 8,

pp. 1093-1100, 1957.

Published

2024-06-24

How to Cite

[1]
Wasim Ahmed, M. A. . Madni, M. R. Mozumder, and A. Z. Ansari, “A CHARACTERIZATION OF σ-PRIME RINGS INVOLVING GENERALIZED DERIVATIONS”, Proyecciones (Antofagasta, On line), vol. 43, no. 4, pp. 965-983, Jun. 2024.

Issue

Section

Artículos

Most read articles by the same author(s)